# SDR UPS01236780

- Difficulty date: August 28, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSPECTION OF TOILET AREA, CORROSION FOUND ON FLOORBEAM TOP CAP BS 344 LBL 0. FLOORBEAM REPAIRED IAW SRM 53-10-08
